# SDR DALA1237951810

- Difficulty date: June 18, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 44,233 hours, 10,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK,  EMERGENCY LIGHTS IN CREW REST LOWER LOBE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AS PER AMM.  ACFT OK FOR SERVICE.
